Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 25, Number 4  


Analysis of the error of the modified exclusion method in certain problems
V. V. Repyakh
483
Regularization of certain higher-order minimization methods for inexact initial data
F. P. Vasil'ev
492
Calculation of the Riemann zeta function in a complex domain
A. Yu. Yeremin, I. E. Kaporin, M. K. Kerimov
500
Algorithms for higher accuracy for solution of integral equations of the first kind
A. E. Korobochkin, N. A. Marchenko, A. Kh. Pergament
512
Simplification of singularly perturbed equations of macrodynamics and the method of quasistationary concentrations
V. N. Orlov
521
Some inverse problems of magnetotelluric sounding for obliquely incident plane waves. II
E. Y. Bidaibekov, V. G. Romanov
535
One-dimensional inverse problems of electrodynamics
E. Ya. Khruslov
548
Spectral theory of open two-dimensional resonators with dielectric inclusions
V. N. Koshparenok, P. N. Melezhik, A. E. Poedinchuk, V. P. Shestopalov
562
Asymptotic theory of open unstable resonators of telescopic type with an active medium
V. A. Zharov
578
Two-group optimization of a method of statistical modeling of a radiation field for hydrogenous media
S. M. Ermakov, V. V. Karyukin
588
Numerical computation of nonequilibrium flow around a wing in the approximation of a thin shock layer
V. N. Golubkin, V. V. Negoda
599

Scientific communications
Periodic solutions of some singularly-perturbed equations of parabolic type
A. B. Vasil'eva, V. T. Volkov
609
Laminar mixing layer on the boundary of two flows
V. N. Samokhin
614
Approximate solution of an inverse problem of diffraction
T. I. Bukharova, T. I. Savyolova
617
Calculations of problems of a collisionless plasma
V. F. Dyachenko
622
Modeling of a class of densities
I. M. Sobol'
627
A multivariant travelling-salesman problem
A. O. Alekseev
631

Scientific information
Letter to the editors
A. I. Koryakin
634
The second all-union conference on numerical methods foi solving kinetic equations
F. G. Tcheremisin
635
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021